On the regularization with nonlinear splines
Commun. Korean Math. Soc. 1997 Vol. 12, No. 1, 165-176
S. K. Chung, S. M. Joe
Seoul National University, Shingu Technical College
Abstract : In order to overcome computational ill-posedness which arises when we solve the least square problems, nonlinear smoothing splines are used. The existence and the convergence on nonlinear smoothing spline are shown with numerical experiments.
Keywords : least square problems, regularization, nonlinear splines
MSC numbers : 65D10
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd